# SDR ASAA2023092345244

- Difficulty date: September 23, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 29,308 hours, 9,148 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF T/C# 78273000. FOUND #2 ENGINE WITH SHORT TIME FAULT MSG 75304-52 "THE VBV POSITION SIGNALS DISAGREE". GROUNDED - YES. (RESOLVED ON W/O: 1970750 TASKCARD: N/R-00001 ) ACCOMPLISHED T 78273000. ENGINE #2 IS NOT SHOWING ANY FAULTS IN CURRENT NOR HISTORY. SHORT TERM PLT IS CLEARED. SEAMC TODD.
